Article: A revision of the American moths of the family Gelechiidae, with descriptions of new species
Add this to your Mendeley library Report an error

Title

A revision of the American moths of the family Gelechiidae, with descriptions of new species

By


Genre

Article

Date of Publication

Original Publication

Proceedings of The United States National Museum

Volume

25

Series / Issue

Issue: 1304

Pages

767--938

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.25-1304.767

Title

A revision of the American moths of the family Gelechiidae, with descriptions of new species

By

Busck, August

Genre

Article

Date of Publication

1903

Original Publication

Proceedings of The United States National Museum

Volume

25

Series / Issue

Issue: 1304

Pages

767--938

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.25-1304.767

Identifiers

BioStor: 78974
ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>A revision of the American moths of the family Gelechiidae, with descriptions of new species</title>
</titleInfo>
<name>
<namePart>Busck, August</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">25</note>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of The United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>25</number>
</detail>
<extent unit="pages">
<start>767</start>
<end>938</end>
</extent>
<date>1903</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/9174</identifier>
<identifier type="doi">10.5479/si.00963801.25-1304.767</identifier>
</mods>

Download BibTeX citation

@article{bhlpart9174,
title = {A revision of the American moths of the family Gelechiidae, with descriptions of new species},
journal = {Proceedings of The United States National Museum},
volume = {25},
url = {http://www.biodiversitylibrary.org/part/9174},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Busck, August},
year = {1903},
pages = {767--938},
}

Download RIS citation

TY - JOUR
TI - A revision of the American moths of the family Gelechiidae, with descriptions of new species
T2 - Proceedings of The United States National Museum
VL - 25
IS - 1304
UR - http://www.biodiversitylibrary.org/part/9174
PB - Smithsonian Institution Press, [etc.]
CY - Washington :
PY - 1903
SP - 767
EP - 938
DO - 10.5479/si.00963801.25-1304.767
SN - 0096-3801
AU - Busck, August
ER -